# SDR AWXA9900261

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- System (JASC): 2760 · Drag Control System
- Part: Servo Control
- Part number: 31077111
- Condition: Leaked
- Location: Rt Spoiler
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY, DURING DESCENT ECAM MSG FLT CTRL/SPLR 2 FAULT.  YELLOW SYS HYDRAULIC FLUID LOST REF LOG PGS 7422514 & 515 (NO CURRENT RELATED HISTORY 90 DAYS).  REPLACED NR 2 RT SPOILER ACTUATOR / SERVO CONTROL PER AMM 27-64-51-401.  SERVICED, LEAK AND OPERATIONAL CHECK NORMAL.
